MathSciNet Relay Station
MathSciNet bibliographic data
MR2099773 (2005h:14008) 14C15 (14M17 14N15)
Iliev, Atanas; Manivel, Laurent The Chow ring of the Cayley plane. Compos. Math. 141 (2005), no. 1, 146–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement